MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS); PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS); PROSTHESIS KNEE
Catalog Number 42522400910
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 - medical product: tibia cemented catalog # 42532007102 lot # 66727644.E1: dr (b)(6).G2: hong kong customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that device was not mating with the implant.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d4, d5, d9; g3; h2; h3; h4; h6; h11.Visual inspection of the returned devices show that the dovetail feature is flared out.The devices also exhibit signs of use and gouges are visible on the articulating distal surface and outer profile.Dimensional analysis performed shows device is within specification.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information of this report.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21596834
Report Number3007963827-2025-00092
Device Sequence Number18362333
Product Code MBH
UDI-Device Identifier00889024243910
UDI-Public(01)00889024243910(17)280926(10)66080092
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522400910
Device Lot Number66080092
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown